# SDR SWIA200210499

- Difficulty date: January 1, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N497SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 1,891 hours, 1,501 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 300013000003
- Condition: Failed
- Location: Rt Cowl
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RT COWL DE-ICE MESSAGE CAME ON.  REMOVED AND REPLACED RIGHT COWL ANTI-ICE VALVE IAW A/C MM 30-22-01.  P/N:  300013000-003, S/N OFF:  553.  REMOVED AND REPLACED RT COWL ANTI-ICE PRESSURE SWITCH WITH SERVICEABLE UNIT IAW CRJ MM 30-22-07.  OPS CHECK SATISFACTORY.
